Discussions that mention requip

Acid Reflux / GERD board


Donna, I hope you get an answer from your doctor. PPI's dont work for me either. I feel like the doctors think I'm crazy. Maybe it is me, I don't know.
Last time I was at the doctors he told me to try probiotics. The ones you buy from the health food store that are refridgerated. I haven't yet because every new medicine I add makes my GERD worse. I also have restless leg and started taking Requip. By day 5, I was close to going to the ER.

bethseba, I quit the PPI's because like any other medication it did make my symptoms worse. I only take meds (2) for high blood pressure.

crazy, I do think bending over alot will make GERD worse. I tried doing sit ups with an exercise program. That was a big mistake. I do find that walking seems to help.

Today seems to be a good day. I do notice that if I go 4-5 hours without eating, my chest starts to hurt. When I eat something that doesn't interfer with the GERD I do seem to feel better.

Thanks everyone!

Laurie
[QUOTE=laurietrib;2923231] I also have restless leg and started taking Requip. By day 5, I was close to going to the ER.

bethseba, I quit the PPI's because like any other medication it did make my symptoms worse. I only take meds (2) for high blood pressure.

Laurie

Laurie,

Without even knowing what your bp medication is, I would almost guarantee that your bp meds are causing your problems....as the queen of bp side effects, I can tell you from experience that a minimum dose of hydrocholorothizide caused periodic liimb movements (in addition to leg movements, other limbs and body parts move as well) that were so severe I would wake up in the middle of the night with hip pain; a minimum dose of benicar/hct caused daily restless leg that started in the afternoon and lasted until I took my dose of benicar/hct the next am. BOTH my sleep specialist and my gp denied any correlation between the bp med and the rls, but my rls disappeared almost immediately after I stopped taking the bp med (at my insistence) and hasn't returned. Oh, and the mirapex that was prescribed for my rls, did nothing to ease the symptoms!

I haven't read your previous posts and I am presently too tired to do so at this time, but I will tell you that my gerd disappeared after being treated for sleep apnea 3 years ago--I was on ppis off and on for over 20 years. I did experience heart burn for the first time in the last couple of weeks only to have a blood pressure "poster" inform me that the bp med I'm taking caused her heartburn. I'm now taking that med with oatmeal and thus far have had no problems. But again, some of the bp meds list heartburn as a side effect so unless you get rid of the bp med, you may be living with the heartburn.

Just some thoughts, no answers, just thoughts.

Bsheba